MathSciNet Relay Station
MathSciNet bibliographic data
MR799078 (87d:57021) 57R30 (58H10)
Ghys, Étienne Groupes d'holonomie des feuilletages de Lie. (French) [Holonomy groups of Lie foliations] Nederl. Akad. Wetensch. Indag. Math. 47 (1985), no. 2, 173–182.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement